# SDR COMA2010042650106

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 32,687 hours, 28,428 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM GSO RECEIVED LEFT REV UNLOCK AND REV N1 ICON.  EMERGENCY DECLARED, A/C RETURNED TO GSO LANDED SAFELY.  TRANSFERRED TO DEFERRED LIST PER MEL 78-30-01.
